# SDR YENA2025060600566

- Difficulty date: June 6, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N4077J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11604
- Aircraft time: 5,894 hours, 914 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Message
- Condition: False Indication
- Location: A/C Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT#20, LHR-JFK. (ETOPS), CLASS II AC GEN MSG ( CLASS II MX MSG - GPCU OR AC GEN ); NO CLASS II MSG'S PRESENT ON ECAM. PERFORMED OPS CHECKS OF GPCU IAW AMM 24-40-00. OPS CHECK NORMAL. THIS CLR'S MDDR # 584587 MX4 UPDATED PLACARD RMVD
